# SDR FDEA201811233356

- Difficulty date: November 23, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 31,375 hours, 17,220 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04333
- Part serial: CFL6899A
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE FUEL CLOG LIGHT WAS OUT AT 70% N1 PART 23. C/W MEL PROCEDURES R&R ENGINE FUEL FILTER IAW AMM 73-12-02-04 ONCE EACH FLIGHT DAY. REPLACED NR 1 ENG DIFFERENTIAL PRESSURE SWITCH, MFR P/N 21SN04-333, S/N CFL1014B AS REQ. REF AMM 73-34-11 AND TSM 73-00-30 FIG 101. RAN ENG TO PWR NO FUEL CLOG LIGHT OR ABNORMAL FUEL PRESSURE NOTED REF JRH. NO CONTAMINATION FOUND IN FUEL FILTER REF WRI 73-95/0433. AC OK FOR SVC.
